American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13K05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] R. Sujatha. Unramified cohomology and Witt groups of anisotropic Pfister quadrics. Trans. Amer. Math. Soc. 349 (1997) 2341-2358. MR 1422911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Michiel Hazewinkel. Twisted Lubin-Tate formal group laws, ramified Witt vectors and (ramified) Artin-Hasse exponentials . Trans. Amer. Math. Soc. 259 (1980) 47-63. MR 561822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Thomas C. Craven. Stability in Witt rings . Trans. Amer. Math. Soc. 225 (1977) 227-242. MR 0424800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1